# SDR TWAA9810704

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1268
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA - FLT 209 - AT 6,000 FEET WHEN EXTENDING AND TURNING ON WING LANDING LIGHTS, SMOKE CAME FROM UNDER CAPTAIN'S GLARE SHIELD.  TURNED SWITCHES OFF IMMEDIATELY.  DEFERRED CORR PER MEL.  ON LAY OVER, REPLACED LT LANDING LIGHT SWITCH.  CHECK-C 12-30-97 MCI.  (X)
